# SDR ASOA201100088

- Difficulty date: January 13, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N837AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7271
- Aircraft time: 29,215 hours, 25,929 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CAP AT RBL 27, FS 621 TO 574 IS CORRODED.   REMOVED FLOORBEAM CAP RBL 27 FS 574 TO FS 621.00 IAW SRM 51-42-06.  LOCATED AND DRILLED UP NEW CAP IAW SRM 51-40-11, SRM 51-42-06 AND SRM 51-42-21.   RBL 27,  INSTALLED RBL 27, FLOORBEAM CAP IAW REO'S 601R-53-61-3968 AND 601R-53-61-3961.
